Between the excellent American Headache Society symposium, the American Headache and Migraine Association patient conference, and some exciting new discoveries about my health, I have a ton I want to share with you. Unfortunately, one of the complications of my current regimen is an extreme susceptibility to medication side effects. In particular, Wellbutrin (which is definitely helping my depression) is making me dizzy and the dizziness is exacerbated by looking at screens. It’s a short-term issue, but one that’s keeping me from writing about all these topics I’m so eager to tell you about.
I’ve received worried messages from readers, so I wanted to let you know that I haven’t been overtaken by horrendous migraines or depression. I’m actually in good spirits and feel like I’m on the verge of uncovering a new course of treatment, but getting to that point requires traversing a very bumpy road. I’ll be writing as much as I can as soon as I can.
I hope you’re enjoying the holiday season and doing as well as possible. xoxo